# SDR 2003FA0000360

- Difficulty date: April 1, 2003
- Submitted: April 1, 2003
- Operation: General aviation
- Aircraft: N6246B
- Make and model: Cessna T210M
- Aircraft serial: 21062721
- Aircraft time: 3,698 hours
- Engine: Cont TSIO520*
- Engine time: 906 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: E3FF103000AA
- Part serial: A134324
- Condition: Seized
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: E

## Discrepancy

UPON FIRST START OF THE DAY A LOUD SQUEALING NOISE WAS HEARD ALONG WITH WHITE SMOKE EXITING THE COWL FLAPS AND THE PILOT SHUT DOWN ENGINE.  UPON REMOVING THE COWLING IT BECAME OBVIOUS THAT THE ALTERNATOR HAD SEIZED AND THAT THE BELT WAS BADLY BURNED. LATER EXAMINATION BY THE MECHANIC REVEALED THAT A DIODE BLOCK SCREW HAD VIBRATED LOOSE AND WEDGED BETWEEN THE ROTOR AND STATOR AFTER SHUT DOWN FROM THE PREVIOUS DAYS FLIGHT.
